On the Algebras with Hyperidentities of the Variety of de Morgan Algebras


  • Yu. Movsisyan Yerevan State University
  • V. Aslanyan Yerevan State University




Yu.M. Movsisyan, Algebras with hyperidentities of the variety of Boolean algebras. Izvestiya Rossiyskoy Akademii Nauk: Seriya Matematicheskaya 60, 127-168, 1996. English translation in Russian Academy of Science Izvestiya Matematischeskaya, 60, 1219-1260, 1996.

J.A. Kalman, Lattices with involution, Trans. Amer. Math. Soc. 87, (1958), 485-491.

G.C. Moisil, Recherches sur l'algebre de la logique, Annales scientifiques de l'universite de Jassy, 22, (1935), 1-117.

A. Bialynicki-Birula, H. Rasiowa, On the representation of quasi-Boolean algebras, Bull. Acad. Polon. Sci., Ser. Math. Astronom. Phys., 5, (1957), 259-261.

Yu.M. Movsisyan, Binary representations of algebras with at most two binary operations. A Cayley theorem for distributive lattices, International Journal of Algebra and Computation, Vol. 19, 1 (2009), 97-106.

J. Berman, W. Blok, Stipulations, multi-valued logic and De Morgan algebras, Multivalued Logic 7 (5-6) (2001), 391-416.

A.A. Markov, Constructive Logic (in Russian), Uspekhi Mat. Nauk, 5 (1950), 187-188.

D. Nelson, Constructible falsity, J. Symbolic Logic, 14 (1959), 16-26.

N.N. Vorobev, A constructive propositional calculus with strong negation (in Russian), Dokl. Akad. Nauk SSR, 85 (1952), 465-468.

I.D. Zaslavsky, Symmetric Constructive Logic (in Russian), Publishing House of Academy of Sciences of Armenian SSR (1978).

J.A. Brzozowski, De Morgan bisemilattices, Proceedings of the 30th IEEE International Symposium on Multiple-Valued Logic (ISMVL 2000), May 23-25, (2000), p. 1.

J.A. Brzozowski, Partially ordered structures for hazard detection, Special Session: The Many Lives of Lattice Theory, Joint Mathematics Meetings, San Diego, CA, January 6-9, (2002).

Yu.M. Movsisyan, V.A. Aslanyan, Hyperidentities of De Morgan algebras, Logic Journal of the IGPL. (doi: 10.1093/jigpal/jzr053).

Yu.M. Movsisyan, Introduction to the theory of algebras with hyperidentities (in Russian), Yerevan State University Press, Yerevan, 1986.

Yu.M. Movsisyan, Hyperidentities in algebras and varieties, Uspekhi Matematicheskikh Nauk, Vol. 53, No. 1 (319), (1998), 61-114. English translation in Russian Mathematical Surveys 53, 1, (1998), 57-108.

Yu.M. Movsisyan, Bilattices and hyperidentities, Proceedings of the Steklov Institute of Mathematics, Vol. 274, (2011), pp. 174-192.

Yu.M. Movsisyan, A.B. Romanowska, J.D.H. Smith, Superproducts, hyperidentities, and algebraic structures of logic programming, Comb. Math. And Comb. Comp., 2006, v. 58, p. 101-111.




How to Cite

Movsisyan, Y., & Aslanyan, V. (2021). On the Algebras with Hyperidentities of the Variety of de Morgan Algebras. Mathematical Problems of Computer Science, 38, 77–79. Retrieved from http://mpcs.sci.am/index.php/mpcs/article/view/569